Mathematische Annalen

, Volume 283, Issue 4, pp 657–678 | Cite as

Laws of large numbers of hypergroups on ℝ+

  • Hansmartin Zeuner
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Achour, A., Trimèche, K.: Opérateurs de translation généralisée associées à un opérateur singulier sur un interval borné. C.R. Acad. Sci. Paris Sér. A288, 399–402 (1979)Google Scholar
  2. 2.
    Bingham, N.H.: Random walks on spheres. Z. Wahrscheinlichkeitstheorie Verw. Geb.22, 169–192 (1972)Google Scholar
  3. 3.
    Bloom, W.R., Heyer, H.: The Fourier transform for probability measures on hypergroups. Rend. Mat. Appl., VII Ser.2, 315–334 (1982)Google Scholar
  4. 4.
    Bondar, T.V.: Borel cross sections and maximal invariants. Ann. Stat.4, 866–877 (1976)Google Scholar
  5. 5.
    Chébli, H.: Positivité des opérateurs de ≪translation généralisée≫ associées à un opérateur de Sturm-Liouville et quelques applications à l'analyse harmonique. Thèse, Université Louis Pasteur, Strasbourg I (1974)Google Scholar
  6. 6.
    Chow, Y.: A martingale inequality and the law of large numbers. Proc. AMS11, 107–111 (1960)Google Scholar
  7. 7.
    Erdélyi, A., et al.: Tables of integral transforms, Vol. II. New York Toronto London: McGraw-Hill 1954Google Scholar
  8. 8.
    Eymard, P., Roynette, B.: Marches aléatoires sur le dual de SU(2). In: Analyse harmonique sur les groupes de Lie (Lecture Notes Mathematics, Vol. 497, pp. 108–152). Berlin Heidelberg New York: Springer 1975Google Scholar
  9. 9.
    Faraut, J.: Analyse harmonique sur les paires de Guelfand et les espaces hyperboliques. Strasbourg (1975)Google Scholar
  10. 10.
    Feller, W.: An introduction to probability theory and its applications, Vol. II, 2nd edition. New York: Wiley 1970Google Scholar
  11. 11.
    Finckh, U.: Beiträge zur Wahrscheinlichkeitstheorie auf einer Kingman-Struktur. Dissertation, Tübingen (1986)Google Scholar
  12. 12.
    Flensted-Jensen, M., Koornwinder, T.: The convolution structure for Jacobi function expansions. Ark. Mat.11, 245–262 (1973)Google Scholar
  13. 13.
    Gallardo, L.: Exemples d'hypergroupes transientes. In: Probability measures on groups VIII. H. Heyer (ed.). Lecture Notes Mathematics Vol. 1210. Berlin Heidelberg New York: Springer 1986Google Scholar
  14. 14.
    Gallardo, L.: Comportement asymptotique des marches aléatoires associées aux polynômes de Gegenbauer. Adv. Appl. Prob.16, 293–323 (1984)Google Scholar
  15. 15.
    Gallardo, L., Ries, V.: La loi des grands nombres pour les marches aléatoires sur le dual de SU(2). Stud. Math. LXVI, 93–105 (1979)Google Scholar
  16. 16.
    Guivarc'h, Y.: Sur la loi des grands nombres et le rayon spectral d'une marche aléatoire. Astérisque74, 47–98 (1980)Google Scholar
  17. 17.
    Haldane, J.B.S.: The addition of random vectors. Indian J. Stat.22, 213–220 (1960)Google Scholar
  18. 18.
    Heyer, H.: Moments of probability measures on a group. Int. J. Math. Sci.4, 1–37 (1981)Google Scholar
  19. 19.
    Heyer, H.: Probability theory on hypergroups: A survey. In: Probability measures on groups VII, H. Heyer (ed.). (Lecture Notes Mathematics Vol. 1064). Berlin Heidelberg New York: Springer 1984Google Scholar
  20. 20.
    Jewett, R.I.: Spaces with an abstract convolution of measures. Adv. Math.18, 1–101 (1975)Google Scholar
  21. 21.
    Karpelevich, F.I., Tutubalin, V.N., Shur, M.G.: Limit theorems for the compositions of distributions in the Lobachevsky plane and space. Theory Probab. Appl.4, 399–402 (1959)Google Scholar
  22. 22.
    Kingman, J.F.C.: Random walks with spherical symmetry. Acta Math.109, 11–53 (1963)Google Scholar
  23. 23.
    Spector, R.: Aperçu de la théorie des hypergroupes. In: Analyse harmonique sur les groupes de Lie (Lecture Notes Mathematics Vol. 497, pp. 643–673). Berlin Heidelberg New York: Springer 1975Google Scholar
  24. 24.
    Trimèche, K.: Probabilités indéfiniment divisibles et théorème de la limite centrale pour une convolution généralisée sur la demi-droite. C.R. Acad. Sci. Paris Sér. A286, 63–65 (1978)Google Scholar
  25. 25.
    Trimèche, K.: Transformation intégrale de Weyl et théorème de Paley-Wiener associé à un opérateur différentiel singulier sur (0, ∞). J. Math. Pures Appl.60, 51–98 (1981)Google Scholar
  26. 26.
    Tutubalin, V.N.: On the limit behaviour of compositions of measures in the plane and space of Lobachevski. Theory Probab. Appl.7, 189–196 (1962)Google Scholar
  27. 27.
    Zeuner, H.: On hyperbolic hypergroups. In: Probability measures on groups VIII, H. Heyer (ed.). (Lecture Notes Mathematics Vol. 1210). Berlin Heidelberg New York: Springer 1986Google Scholar
  28. 28.
    Zeuner, H.: One-dimensional hypergroups. To appear in: Adv. Math. (1989)Google Scholar
  29. 29.
    Zeuner, H.: The central limit theorem for Chébli-Trimèche hypergroups. J. Theor. Probab. To appearGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Hansmartin Zeuner
    • 1
  1. 1.Mathematisches Institut der Universität TübingenTübingenGermany

Personalised recommendations